# SDR 96ZZZX121

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC613B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 2719158007
- Condition: Inoperative
- Location: Cockpit Torque
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TORQUE INDICATION WENT TO ZERO.  ABORTED TAKEOFF.
